A Jacobi-Davidson type method for a right definite two-parameter eigenvalue problem

M.E. Hochstenbach, B. Plestenjak

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined/Unknown
Pages (from-to)392-410
Number of pages19
JournalSIAM Journal on Matrix Analysis and Applications
Volume24
Issue number2
Publication statusPublished - 2002

Keywords

  • Mathematics
  • Wiskunde en computerwetenschappen
  • Landbouwwetenschappen
  • Wiskunde: algemeen

Cite this